Join the 'MiraLax' group to help and get support from people like you.
We found 135 questions associated with the 'MiraLax' topic.
I am taking MiraLAX powder for the first time, but do not have the paper instructions and need to know how much to use? I do not have the packets but do have the powder. Please advise.
Posted 10 Aug 2010 • 4 answers
Posted 1 Sep 2009 • 3 answers
... sometimes I have not been able to make it to the bathroom on time. I just don't want to stop taking it because I went through a lot of pain and I never want to have that happen again. what ...
Posted 4 Sep 2012 • 3 answers
MiraLax - I am on day one , and I'm nervous to have a bowel movement because of pain. What should i?
Posted 10 May 2013 • 5 answers
... information on when to take this in correlation to my many other medications. I cant seem to find anything on how far a part to drink this before and after other meds. If someone has information ...
Posted 1 day 17 hours ago • 2 answers
Posted 29 Apr 2016 • 0 answers
I have been on linzess 145 and or 290 with miralax every nite for 2 weeks and I am still constipated; what can I do?
Posted 20 Mar 2016 • 1 answer
Chronic laxative user due to pain meds. Switching from Macrobid to Cipro for UTI and no bowel movement 3 days. Have tried usual Mirilax, Ducolax, hot lemon water. While on Cipro could only hold down ...
Posted 27 Feb 2016 • 0 answers
When you take Miralax for seven days and you don't start going on your own when can you resume Mira?
after taking miralax for seven days how do you keep regular.If you don't start going naturally, when can you take Miralax again.
Posted 28 Feb 2016 • 0 answers
I'm a distance runner in my mid 60s. I have been talking Miralax every evening as suggested by my d?
Doctor. I feel very low energy levels and want to know in Miralax is causing this.
Posted 18 Feb 2016 • 1 answer
... it doesn't work if I mix it in his formula ,only mix it in water . Does anyone know why this would be?
Posted 19 Feb 2016 • 0 answers
I went to ER last night with what the Doctor thought was kidney stones because of the pain I was in?
Took a CT scan and said my bowels was full of "poop". I have impacted bowel with diarrehea, the pain is still awful nothing is helping, the nurse said take Miralax twice a day for 2 days it ...
Posted 23 Dec 2015 • 2 answers
My sister took Miralax. I see in the rate side effects swelling of the face, ankles, or hands is mentioned. What causes this exactly? Does this mean that the kidneys are not working properly or have ...
Posted 1 Feb 2016 • 0 answers
Ask a Question
Related Condition Support Groups
MiraLax Patient Information at Drugs.com
- MiraLax Information for Consumers
- MiraLax Information for Healthcare Professionals (includes dosage details)
- Side Effects of MiraLax (detailed)